# SDR AT9900550

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND CABIN FLOOR SUPPORT AT BS 200-237 LBL-15 CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT, DRILLED, TRIMMED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-4, 51-30-2, AND 51-10-3.
